MathSciNet Relay Station
MathSciNet bibliographic data
MR2213706 (2007a:46022) 46B70 (46E30)
Moritoh, Shinya; Niwa, Miyuki; Sobukawa, Takuya Interpolation theorem on Lorentz spaces over weighted measure spaces. Proc. Amer. Math. Soc. 134 (2006), no. 8, 2329–2334 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement